×

zbMATH — the first resource for mathematics

Über die Newtonsche Zahl regulärer Vielecke. (The Newtonian number of regular polygons). (German) Zbl 0231.52008

MSC:
52C15 Packing and covering in \(2\) dimensions (aspects of discrete geometry)
52B05 Combinatorial properties of polytopes and polyhedra (number of faces, shortest paths, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Fejes Tóth, Remarks on a theorem of R. M. Robinson,Studia Sci. Math. Hung. 4 (1969), 441–445.
[2] D. O. Schklarsky, N. N. Tschenzoff undI. M. Jaglom,Ausgewählte Aufgaben und Sätze von Elementarmathematik, 2.Teil, Geometrie, Moskwa, 1952. (Russisch).
[3] L. Fejes Tóth On the number of equal discs that can touch another of the same kind,Studia Sci. Math. Hung. 2 (1967), 363–367. · Zbl 0157.52702
[4] J. Schopp, Über die Newtonsche Zahl von Scheiben konstanter Breite,Studia Sci. Math. Hung. (Im Druck). · Zbl 0229.52011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.